# SDR SWIA200211625

- Difficulty date: December 23, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 201 hours, 169 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 52C52610
- Part serial: 1161
- Condition: Malfunctioned
- Location: Ground Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GROUND SPOILER DEPLOY MESSAGE WOULD NOT GO AWAY.  INSTALLED SERVICEABLE INBOARD GROUND SPOILER MANIFOLD ASSEMBLY IAW MM 27-63-05.  NO LEAKS NOTED.  OPS CHECK GOOD.
